# SDR COMA9960624

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 601R38303105
- Condition: Corroded
- Location: Service Door
- Part time: 13,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THRESHOLD ANGLE AT THE SERVICE DOOR IS SEVERELY CORRODED.  PERFORMED A MAJOR REPAIR BY REMOVING THE DAMAGED ANGLE AND INSTALLING A NEW PART 601R38303-105 IAW WVAC EO 601R-53-0415A.
